# SDR 2007UALA05216

- Difficulty date: December 21, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 44,918 hours, 32,316 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS DETECTED AT STA 294.5 INTERCOSTAL WEB.    MAJOR REPAIR ACCOMPLISHED:  REPLACED WITH NEW INTERCOSTALS AT STA 294.5
